MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Weight, ethnicity, and race: unknown/no information.Implant date: if implanted; give date: not applicable.The iol was not implanted.Explant date: if explanted; give date: not applicable.The iol was not implanted; therefore, it was not explanted.Initial reporter first name: unknown/ not provided.Device evaluated by mfr: the device has not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Event or Problem Description
Customer reported they noticed the iol was scratched during handling of the product.There was no patient contact.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data upon further review of this complaint it was noticed that jnj had received the following information which was not reported in the initial medwatch md-0007595.The patient¿s age 76 yrs.Old, date of birth is (b)(6), height is 68 inches and weight 132 kg.Based on the name provided the patient is a male.The following fields have been updated: section a2 age and date of birth: 76 yrs.Old, (b)(6).Section a3 gender: male.Section a4 weight: 132 kg.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13477535
Report Number3012236936-2022-00315
Device Sequence Number5349088
Product Code HQL
UDI-Device Identifier05050474636019
UDI-Public(01)05050474636019(17)231101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberDCB00
Device Catalogue NumberDCB0000165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2022
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date02/08/2022
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight132 KG